# SDR ABXA9900772

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 99184443
- Condition: Cracked
- Location: Lt Elevator
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEADING EDGE RIB CRACKED ON LEFT ELEVATOR.  REPLACED RIB IAW DC9 SRM 51-30-2.
